Stochastic stability and control of coupled Duffing-van der Pol systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (12): 5559-5565    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Stochastic stability and control of coupled Duffing-van der Pol systems
Li Wei, Xu Wei, Zhao Jun-Feng, Jin Yan-Fei
西北工业大学应用数学系,西安 710072
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn